Search More Than 6,000,000 Posts
Results 1 to 5 of 5
  1. #1
    dtalon is offline New Member
    Join Date
    Aug 2004

    rash, itching from steriods

    Has anyone ever had a rash from taking steriods . I'm takin test enth, eq, and tren enth. I get this rash whenever I heat up. Its little red spots that are pretty much hives. This now for some reason isn't so bad tho. There isn't so many red spots, it has just turned into a very bad burning and itching sensation whenever i heat up. It is ridiculously bad sometimes and very hard to stand. I don't know if it is from the AAS or if this is from something else and they are making it worse? ne experiences with this would be greatly appreciated. thanks

  2. #2
    tycin's Avatar
    tycin is offline Anabolic Member
    Join Date
    Sep 2003
    u might b allergic to the juice. is it right where u inject?

  3. #3
    phreezer's Avatar
    phreezer is offline Respected Member
    Join Date
    Jan 2004
    Right when he injects doesn't matter that much.

    Here's the deal when it comes to allergic reactions to medications. The first time you use it, there may be no kind of "reaction" at all. However the second time you use it, there can and usually will be some kind of reaction. Typically, it's a mild reaction. What is going on is your body has targeted this substance as an enemy, like a harmful particle or bacteria. Your body then starts to produce histamines to fight off what it is perceiving as harmful. Each time you use the medication your body will produce more and more histamines.. Sometimes your body can actually produce a fatal amount of histamines the first second or third time you take a medication. Typically people have the most severe reactions on the second or third administration of the drug..While others may not have too severe of symptoms for several administrations. more thing.. You can and take a medication for years and have no reaction, then one day you wake up and BANG you're allergic to it. Also who knows what it could be... It could be the Tren , it could be the ester in the testosterone , it could be the BA or the BB used to suspend the solution.

    If it were me, I would not risk it. I would discontinue the use of the Anabolic and monitor myself, while taking 25-50mg of Benedryl every 4-6 hours for about three days. If the side effects do not subside. I would see a physician.

  4. #4
    sooners04's Avatar
    sooners04 is offline Senior Member
    Join Date
    Apr 2004
    United States
    The blotchy spots are a side effect, but they shouldn't itch.

  5. #5
    GORILA-UNIT is offline Member
    Join Date
    May 2004
    wats funny is i noticed getting rashes after i came off the cycle, i think it has to do something with the oily skin that the juice promotes

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts